# SDR CALA9700002

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Worn
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 4 MOVEABLE FLAP TRACK FAIRING DRIVE ARM LOWER OUTBOARD HINGE OUTBOARD LUG WORN.  THE WORN AREA WAS REPAIRED IAW ECRA 5750-02580.
